# SDR ASAA2019120931537

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 24,302 hours, 7,871 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu Fuel Inject
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES. GROUNDED - YES. REPLACED FUEL NOZZLES, P2, T2, PT, & DP SENSORS. LEAK CHECK GOOD. NO FAULTS. MONITORING CT5ATP CONTINUED. PER TECH SERVICES CT5ATP TEMP HAS RETURNED TO NORMAL.
